Soit
Let
@article{JTNB_2004__16_1_233_0, author = {Voloch, Jos\'e Felipe}, title = {On some subgroups of the multiplicative group of finite rings}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {233--239}, publisher = {Universit\'e Bordeaux 1}, volume = {16}, number = {1}, year = {2004}, doi = {10.5802/jtnb.445}, zbl = {1078.11069}, mrnumber = {2145584}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.445/} }
TY - JOUR AU - Voloch, José Felipe TI - On some subgroups of the multiplicative group of finite rings JO - Journal de théorie des nombres de Bordeaux PY - 2004 SP - 233 EP - 239 VL - 16 IS - 1 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.445/ DO - 10.5802/jtnb.445 LA - en ID - JTNB_2004__16_1_233_0 ER -
%0 Journal Article %A Voloch, José Felipe %T On some subgroups of the multiplicative group of finite rings %J Journal de théorie des nombres de Bordeaux %D 2004 %P 233-239 %V 16 %N 1 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.445/ %R 10.5802/jtnb.445 %G en %F JTNB_2004__16_1_233_0
Voloch, José Felipe. On some subgroups of the multiplicative group of finite rings. Journal de théorie des nombres de Bordeaux, Tome 16 (2004) no. 1, pp. 233-239. doi : 10.5802/jtnb.445. https://www.numdam.org/articles/10.5802/jtnb.445/
[AKS] M. Agrawal, N. Kayal, N. Saxena, PRIMES is in P. http://www.cse.iitk.ac.in/news/primality.html.
[B] D. Bernstein, Proving primality after Agrawal-Kayal-Saxena. http://cr.yp.to/papers.html.
[B2] D. Bernstein, Sharper ABC-based bounds for congruent polynomials. http://cr.yp.to/ntheory.html.
[C] F. Chung, Diameters and Eigenvalues. JAMS 2 (1989), 187–196. | MR | Zbl
[Co] S.D. Cohen, Polynomial factorisation and an application to regular directed graphs. Finite Fields and Appl. 4 (1998), 316–346. | MR | Zbl
[FPS] G. Frey, M. Perret, H. Stichtenoth, On the different of abelian extensions of global fields. Coding theory and algebraic geometry (Luminy, 1991), Lecture Notes in Math. 1518, 26–32. Springer, Berlin, 1992. | MR | Zbl
[K] N.M. Katz, Factoring polynomials in finite fields: An application of Lang-Weil to a problem of graph theory. Math. Annalen 286 (1990), 625–637. | MR | Zbl
[L] H.W. Lenstra Jr., Primality testing with cyclotomic rings.
[LPS] W.F. Lunnon, P.A.B. Pleasants, N.M. Stephens, Arithmetic properties of Bell numbers to a composite modulus I. Acta Arith. 35 (1979), 1–16. | MR | Zbl
[S] I. Shparlinski, The number of different prime divisors of recurrent sequences. Mat. Zametki 42 (1987), 494–507. | MR | Zbl
[V] J.F. Voloch, Jacobians of curves over finite fields. Rocky Mountain Journal of Math. 30 (2000), 755–759. | MR | Zbl
- RESEARCH OF ALGORITHMS FOR SEARCHING PRIMITIVE ELEMENTS OF A FINITE FIELD OF HIGH ORDER, Herald of the Kazakh-British technical university, Volume 21 (2024) no. 1, p. 85 | DOI:10.55452/1998-6688-2024-21-1-85-93
- The dynamics of permutations on irreducible polynomials, Finite Fields and Their Applications, Volume 64 (2020), p. 101664 | DOI:10.1016/j.ffa.2020.101664
- Elements of high order in Artin–Schreier extensions of finite fields Fq, Finite Fields and Their Applications, Volume 41 (2016), p. 24 | DOI:10.1016/j.ffa.2016.05.002
- Elliptic periods and primality proving, Journal of Number Theory, Volume 133 (2013) no. 1, p. 343 | DOI:10.1016/j.jnt.2012.07.007
- MULTIPLICATIVE ORDER OF GAUSS PERIODS, International Journal of Number Theory, Volume 06 (2010) no. 04, p. 877 | DOI:10.1142/s1793042110003290
- On the List and Bounded Distance Decodability of Reed–Solomon Codes, SIAM Journal on Computing, Volume 37 (2007) no. 1, p. 195 | DOI:10.1137/s0097539705447335
- Constructing Finite Field Extensions with Large Order Elements, SIAM Journal on Discrete Mathematics, Volume 21 (2007) no. 3, p. 726 | DOI:10.1137/s0895480104445514
- On the construction of finite field elements of large order, Finite Fields and Their Applications, Volume 11 (2005) no. 3, p. 358 | DOI:10.1016/j.ffa.2005.06.001
- On the Bounded Sum-of-Digits Discrete Logarithm Problem in Finite Fields, SIAM Journal on Computing, Volume 34 (2005) no. 6, p. 1432 | DOI:10.1137/s0097539704446037
Cité par 9 documents. Sources : Crossref